Jump to content
CrazyBoards.org

Recommended Posts

I am at my wits end. I just went back on lithium, the immediate release capsules. Every day after my morning dose I am having extreme nausea and vomiting. I just barfed all over myself in the car on the freeway.

Normally I have an iron stomach. I have tried fizzy drinks and ginger tea and eating before the meds and eating after the meds (BAD IDEA) and I can't even keep down water until I've already vomited at least once.

I am going to call my pdoc, but has anyone else had it this bad from lithium? I think I need to ask for some Zofran. I never had this problem before on the Lithobid extended release tablets, but I can't take those anymore.

Link to comment
Share on other sites

I wound up in the ER on more than one occasion on an IV after severe bouts of lithium nausea and vomiting when my pdoc was trying to find the correct dose.  Definitely call him/her asap.  It eventually settled, but it was a complete nightmare at the time, so I feel for you.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...